dolutegravir vs. raltegravir diarrhea side effect
Jun 26, 2013
Dr. Young, Thank you for answering questions in such a kind manner for all of us desperate people who are searching for information. Could you please tell me which one of these integrase inhibitors would be LESS apt. to cause diarrhea. Thanks!
Response from Dr. Young
Hello and thanks for posting.
Neither raltegravir or the investigational (and likely soon to be FDA approved) drug dolutegravir are associated with significant rates or severity of diarrhea. In one clinical trial that compared these two drugs directly 11% of individuals on both medications reported every having diarrhea over the 48 week duration of the study.
I hope that's helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can Men Get Hiv From Infected Women?
- Is Genital Herpes A Symptom Of Hiv?
- How Long Does Hiv Aids Survive On Surface?
- In The Earliest Stage Of Hiv Infection Can Symptoms May Be Mistaken For The Flu
- How Long Do Symptoms Of The Mouth Begin If Hiv Infected?
- Who Is Susceptible To Getting Hiv And Aids?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.